File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Appearance of universal bundle structure in four dimensional topological gravity

TitleAppearance of universal bundle structure in four dimensional topological gravity
Authors
KeywordsFibration Of Riemannian Manifolds
Moduli Space Of Anti-Self-Dual Metrics
Topological Quantum Field Theory
Issue Date1993
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/geomphys
Citation
Journal Of Geometry And Physics, 1993, v. 12 n. 3, p. 205-215 How to Cite?
AbstractWe calculate the connection and curvature of the universal fibration of the Riemannian manifolds and compare them with the BSRT algebra of four dimensional topological gravity. We also comment on the dimension of the moduli space, conformal gauge fixing and the construction of non-trivial observables. © 1993.
Persistent Identifierhttp://hdl.handle.net/10722/156203
ISSN
2015 Impact Factor: 0.752
2015 SCImago Journal Rankings: 0.705

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:50Z-
dc.date.available2012-08-08T08:40:50Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Geometry And Physics, 1993, v. 12 n. 3, p. 205-215en_US
dc.identifier.issn0393-0440en_US
dc.identifier.urihttp://hdl.handle.net/10722/156203-
dc.description.abstractWe calculate the connection and curvature of the universal fibration of the Riemannian manifolds and compare them with the BSRT algebra of four dimensional topological gravity. We also comment on the dimension of the moduli space, conformal gauge fixing and the construction of non-trivial observables. © 1993.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/geomphysen_US
dc.relation.ispartofJournal of Geometry and Physicsen_US
dc.subjectFibration Of Riemannian Manifoldsen_US
dc.subjectModuli Space Of Anti-Self-Dual Metricsen_US
dc.subjectTopological Quantum Field Theoryen_US
dc.titleAppearance of universal bundle structure in four dimensional topological gravityen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0393-0440(93)90034-C-
dc.identifier.scopuseid_2-s2.0-38249001803en_US
dc.identifier.volume12en_US
dc.identifier.issue3en_US
dc.identifier.spage205en_US
dc.identifier.epage215en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats